uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Stochastic Parity Games on Lossy Channel Systems
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Computer Systems.
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Computer Systems.
2014 (English)In: Logical Methods in Computer Science, ISSN 1860-5974, E-ISSN 1860-5974, Vol. 10, no 4, 21Article in journal (Refereed) Published
Abstract [en]

We give an algorithm for solving stochastic parity games with almost-sure winning conditions on lossy channel systems, under the constraint that both players are restricted to finitememory strategies. First, we describe a general framework, where we consider the class of 21/2-player games with almost-sure parity winning conditions on possibly infinite game graphs, assuming that the game contains a finite attractor. An attractor is a set of states (not necessarily absorbing) that is almost surely re-visited regardless of the players' decisions. We present a scheme that characterizes the set of winning states for each player. Then, we instantiate this scheme to obtain an algorithm for stochastic game lossy channel systems.

Place, publisher, year, edition, pages
2014. Vol. 10, no 4, 21
Keyword [en]
Stochastic games, Lossy channel systems, Finite attractor, Parity games, Memoryless determinacy
National Category
Computer Systems
Identifiers
URN: urn:nbn:se:uu:diva-248657DOI: 10.2168/LMCS-10(4:21)2014ISI: 000350399900001Archive number: 10.2168/LMCS-10OAI: oai:DiVA.org:uu-248657DiVA: diva2:802274
Available from: 2015-04-12 Created: 2015-04-06 Last updated: 2017-12-04Bibliographically approved

Open Access in DiVA

fulltext(223 kB)108 downloads
File information
File name FULLTEXT01.pdfFile size 223 kBChecksum SHA-512
b5853e29964e85e252c31df528da33c2b243bf7f35759a8ab4bb355d64e4af8dcacf0c767782de3ecc1e5c7be6b012a6da785af9d361a55a0dbe4b64c85641f0
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Authority records BETA

Abdulla, Parosh Aziz

Search in DiVA

By author/editor
Abdulla, Parosh Aziz
By organisation
Computer Systems
In the same journal
Logical Methods in Computer Science
Computer Systems

Search outside of DiVA

GoogleGoogle Scholar
Total: 108 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 479 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf